# SDR SWIA202266084

- Difficulty date: May 24, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 27 FLOOR BEAM CORRODED AT APPROX. FS1031.        (C-CHECK RO 7/8/2022)    DAMAGE FOUND TO BE OUT OF LIMITS, REF:  CRJ700 SRM 53-61-43-101-001-A01.  INSTALLED NEW LBL27 FLOOR BEAM SECTION FROM APPROX. FS1005 - FS1035 WITH SPLICES AND SHIMS. REF: CRJ700 SRM 53-00-41-201-001-A01. COMPLIED WITH 51-900-1002-SKY.
